# SDR AALA20171110007

- Difficulty date: November 10, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 63,337 hours, 7,937 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery Pack
- Part number: 285W0955102
- Part serial: D00265
- Condition: Discharged
- Location: R3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  R3 DOOR EMERGENCY POWER ASSIST SYSTEM GREEN LIGHT WILL NOT ILLUMINATE.  REMOVED AND REPLACED EPAS BATTERY PACK PER AMM 52-11-20.  OPERATIONAL CHECK GOOD.
